Alert archive / Puerto Rico / Small Craft Advisories in 2012

Small Craft Advisory 38, NWS JSJ

August 23, 2012

NWS JSJ issued this small craft advisory at Aug 23, 2012, 10:25 PM CDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2012, 10:25 PM CDT (03:25 UTC)
Expired
Aug 25, 2012, 2:00 PM CDT
In force
40 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WHCA72 TJSJ 240325
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1125 PM AST THU AUG 23 2012

...STRONG WINDS AND HAZARDOUS SEAS CONTINUE...


AMZ710-712-715-722-725-732-735-742-745-241130-
/O.NEW.TJSJ.SC.Y.0038.120824T0325Z-120824T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
1125 PM AST THU AUG 23 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST FRIDAY. 

* WINDS...WINDS AROUND 25 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...SEAS OF 8 TO 12 FEET ARE OCCURRING ACROSS BOTH THE
  ATLANTIC AND CARIBBEAN COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
ROSA
6 follow-up statements
786 
WHCA72 TJSJ 240941
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
541 AM AST FRI AUG 24 2012

...FRESH TO STRONG WINDS AND HAZARDOUS SEAS CONTINUE...

.TROPICAL STORM ISAAC WILL CONTINUE TO MOVE SLOWLY AWAY FROM THE
LOCAL AREA TODAY THROUGH TONIGHT. HOWEVER...FRESH TO STRONG WINDS
AND HAZARDOUS SEAS WILL CONTINUE ACROSS THE REGIONAL WATERS
TODAY...BEFORE GRADUALLY DIMINISHING TONIGHT THROUGH SATURDAY.

AMZ741-241745-
/O.EXB.TJSJ.SC.Y.0038.000000T0000Z-120825T2200Z/
MONA PASSAGE SOUTHWARD TO 17N-
541 AM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST SATURDAY. 

* WINDS...WINDS OF 27 TO 32 KNOTS WITH GUSTS TO 37 KNOTS.

* WAVES/SEAS...SEAS OF 10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-722-241745-
/O.EXT.TJSJ.SC.Y.0038.000000T0000Z-120825T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
541 AM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...WINDS OF 21 TO 28 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-742-241745-
/O.EXT.TJSJ.SC.Y.0038.000000T0000Z-120825T1000Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
541 AM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST SATURDAY...

* WINDS...WINDS OF 23 TO 28 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-735-241745-
/O.EXT.TJSJ.SC.Y.0038.000000T0000Z-120825T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
541 AM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST SATURDAY...

* WINDS...WINDS OF 24 TO 30 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...SEAS OF 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ745-241745-
/O.EXT.TJSJ.SC.Y.0038.000000T0000Z-120825T1600Z/
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
541 AM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON AST SATURDAY...

* WINDS...WINDS OF 24 TO 29 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-241745-
/O.CON.TJSJ.SC.Y.0038.000000T0000Z-120824T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
541 AM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...WINDS OF 23 TO 27 KNOTS WITH GUSTS TO 32 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
082 
WHCA72 TJSJ 241458
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1058 AM AST FRI AUG 24 2012

...FRESH TO STRONG WINDS AND HAZARDOUS SEAS CONTINUE...

.TROPICAL STORM ISAAC WILL CONTINUE TO MOVE SLOWLY AWAY FROM THE
LOCAL AREA TODAY THROUGH TONIGHT. HOWEVER...FRESH TO STRONG WINDS
AND HAZARDOUS SEAS WILL CONTINUE ACROSS THE REGIONAL WATERS
TODAY...BEFORE GRADUALLY DIMINISHING TONIGHT THROUGH SATURDAY.

AMZ712-722-242300-
/O.CON.TJSJ.SC.Y.0038.000000T0000Z-120825T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1058 AM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...WINDS OF 21 TO 28 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-742-242300-
/O.CON.TJSJ.SC.Y.0038.000000T0000Z-120825T1000Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1058 AM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
SATURDAY...

* WINDS...WINDS OF 23 TO 28 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-735-741-242300-
/O.CON.TJSJ.SC.Y.0038.000000T0000Z-120825T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
1058 AM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST
SATURDAY...

* WINDS...WINDS OF 24 TO 30 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...SEAS OF 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ745-242300-
/O.CON.TJSJ.SC.Y.0038.000000T0000Z-120825T1600Z/
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
1058 AM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST
SATURDAY...

* WINDS...WINDS OF 24 TO 29 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-242200-
/O.CON.TJSJ.SC.Y.0038.000000T0000Z-120824T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
1058 AM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...WINDS OF 23 TO 27 KNOTS WITH GUSTS TO 32 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
205 
WHCA72 TJSJ 242048
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
448 PM AST FRI AUG 24 2012

...STRONG WINDS AND HAZARDOUS SEAS CONTINUE...

.TROPICAL STORM ISAAC WILL CONTINUE TO MOVE AWAY FROM THE LOCAL
AREA TONIGHT. STRONG WINDS AND HAZARDOUS SEAS WILL SLOWLY SUBSIDE
OVER THE WEEKEND.

AMZ712-722-250400-
/O.CON.TJSJ.SC.Y.0038.000000T0000Z-120825T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
448 PM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...WINDS OF 21 TO 28 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-742-250500-
/O.CON.TJSJ.SC.Y.0038.000000T0000Z-120825T1000Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
448 PM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
SATURDAY...

* WINDS...WINDS OF 23 TO 28 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-735-741-250500-
/O.CON.TJSJ.SC.Y.0038.000000T0000Z-120825T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
448 PM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST
SATURDAY...

* WINDS...WINDS OF 24 TO 30 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...SEAS OF 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ745-250500-
/O.CON.TJSJ.SC.Y.0038.000000T0000Z-120825T1600Z/
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
448 PM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST
SATURDAY...

* WINDS...WINDS OF 24 TO 29 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-242200-
/O.CON.TJSJ.SC.Y.0038.000000T0000Z-120824T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
448 PM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...WINDS OF 23 TO 27 KNOTS WITH GUSTS TO 32 KNOTS.

* WAVES/SEAS...SEAS OF 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
989 
WHCA72 TJSJ 250236
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1036 PM AST FRI AUG 24 2012

...WINDS AND SEAS WILL CONTINUE TO SUBSIDE...

.RECENT BUOY OBSERVATIONS INDICATE SEAS ARE BEGINNING TO SUBSIDE
ACROSS THE COASTAL WATERS. FURTHER IMPROVEMENT IN SEAS IS EXPECTED
OVERNIGHT AS WINDS CONTINUE TO SUBSIDE.

AMZ725-250345-
/O.CAN.TJSJ.SC.Y.0038.000000T0000Z-120825T1000Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1036 PM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

AMZ722-250345-
/O.CAN.TJSJ.SC.Y.0038.000000T0000Z-120825T0400Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1036 PM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

AMZ710-732-735-741-742-745-251045-
/O.EXT.TJSJ.SC.Y.0038.000000T0000Z-120825T1300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
1036 PM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM AST SATURDAY...

* WINDS...WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...SEAS OF 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-250700-
/O.EXT.TJSJ.SC.Y.0038.000000T0000Z-120825T0700Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1036 PM AST FRI AUG 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM AST SATURDAY...

* WINDS...WINDS UP TO 20 KNOTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
135 
WHCA72 TJSJ 250846
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
446 AM AST SAT AUG 25 2012

...WINDS AND SEAS WILL CONTINUE TO SUBSIDE TODAY...

.RECENT BUOY OBSERVATIONS INDICATE THAT SEAS ARE CONTINUING TO
SLOWLY SUBSIDE ACROSS THE COASTAL WATERS. FURTHER IMPROVEMENT IS
IS EXPECTED TODAY AS WINDS CONTINUE TO DIMINISH.

AMZ732-741-251700-
/O.EXT.TJSJ.SC.Y.0038.000000T0000Z-120825T1900Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
446 AM AST SAT AUG 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON...

* WINDS...WINDS OF 15 TO 22 KNOTS.

* WAVES/SEAS...SEAS OF 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-735-742-745-251300-
/O.CON.TJSJ.SC.Y.0038.000000T0000Z-120825T1300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
446 AM AST SAT AUG 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS
MORNING...

* WINDS...WINDS OF 14 TO 21 KNOTS.

* WAVES/SEAS...SEAS OF 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
344 
WHCA72 TJSJ 251404 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
1004 AM AST SAT AUG 25 2012

...WINDS AND SEAS WILL CONTINUE TO SUBSIDE TODAY...

.RECENT BUOY OBSERVATIONS INDICATE THAT SEAS ARE CONTINUING TO
SLOWLY SUBSIDE ACROSS THE COASTAL WATERS. FURTHER IMPROVEMENT IS
IS EXPECTED TODAY AS WINDS CONTINUE TO DIMINISH.

AMZ732-741-251900-
/O.CON.TJSJ.SC.Y.0038.000000T0000Z-120825T1900Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1004 AM AST SAT AUG 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON...

* WINDS...WINDS OF 15 TO 22 KNOTS.

* WAVES/SEAS...SEAS DIMINISHING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 8:46 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Aug 23, 8:46 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
946 PM AST THU AUG 23 2012

.UPDATE...TS WARNING LIKELY TO BE DISCONTINUED AT 11 PM AND WILL
LIKELY BE REPLACED WITH A WIND ADVISORY FOR SOUTHWEST PR AND
HIGHER ELEVS MAINLY ABV 1500 FT. TIGHT PRES GRADIENT EXISTS
BETWEEN DEPARTING ISAAC AND HIGH PRES TO THE NORTHEAST. GFS...GFES
AND SREF GUIDANCE SHOW BEST WINDS YET TO OCCUR OVERNIGHT THROUGH
MIDDAY FRI. CABO ROJO RAWS HAS BEEN REPORTING SUSTAINED WINDS
OVER 25 MPH FOR MORE THAN THREE HOURS WITH GUSTS TO 42 MPH. FOR
COASTAL WATERS...TS WARNING WILL REMAIN IN EFFECT FOR THE MONA
PASSAGE AND DROPPED FOR ALL OTHER AREAS AND BE REPLACED WITH A
SMALL CRAFT ADVISORY. WINDS EXCEEDING 25 KT ARE STILL LIKELY OVER
WATER.

AS FOR RAINFALL...RADAR AND SATELLITE IMAGERY SHOW A THIN BAND OF
SHOWERS AND TSTMS EXTENDING OUT TO 60 NM AND BEYOND FROM PONCE
MOVING NWD. THERE IS STILL A RISK OF MORE DEVELOPMENT OVERNIGHT AS
INFLOW STRENGTHENS OVER THE SOUTH COAST. BEST CHANCE FOR THIS
LOOKS TO BE BETWEEN 06Z-12Z WITH TWO TO FIVE INCHES STILL POSSIBLE
IN LOCALIZED AREAS ON THE SOUTH COAST.

&&

.AVIATION...TRAILING RAINBANDS OF TS ISAAC WILL CONTINUE AFFECTING
THE LOCAL AREA THROUGH AT LEAST 24/16Z. AS A RESULT...BRIEF PERIODS
OF MVFR/IFR CONDITIONS AS WELL AS MOUNTAIN OBSCURATIONS ARE LIKELY
WITH THE PASSING SHRA/TSRA. GUSTY WINDS IN EXCESS OF 25 TO 40 KTS
CAN BE EXPECTED OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 527 PM AST THU AUG 23 2012/

SYNOPSIS...AT UPPER LEVELS...HIGH PRESSURE OVER PUERTO RICO MOVES
NORTHWEST ALLOWING A LOW TO MOVE ACROSS THE U.S. VIRGIN ISLANDS
AND PUERTO RICO BY MONDAY. THE TROUGH FROM ANOTHER LOW MOVES FROM
THE EAST ACROSS THE AREA ON THURSDAY.

AT LOW AND MID LEVELS...TROPICAL STORM ISAAC WILL MOVE WEST
NORTHWEST JUST SOUTH OF THE DOMINICAN REPUBLIC BY FRIDAY MORNING
FOLLOWED BY WEAK SOUTHEAST FLOW. TROPICAL STORM JOYCE WILL PASS
ABOUT 480 MILES NORTHEAST OF SAINT THOMAS DURING THE MORNING ON
SUNDAY. SOUTHEAST FLOW THEN CONTINUES UNTIL ANOTHER TROPICAL
DISTURBANCE CROSSES JUST NORTH OF THE AREA ON SATURDAY.

DISCUSSION...A DISORGANIZED TROPICAL STORM ISAAC WAS PASSING
SOUTH OF SAN JUAN BY ABOUT 140 MILES THIS AFTERNOON WITH THE MOST
SIGNIFICANT FEATURE BEING A STREAM OF SHOWERS AND A FEW
THUNDERSTORMS INTO SOUTHEAST PUERTO RICO AND TO A LESSER EXTENT
THE U.S. VIRGIN ISLANDS. RAIN AMOUNTS WERE ALL UNDER ONE INCH SO
FAR...BUT MORE HEAVY RAIN IS MOVING INTO SOUTHEAST PUERTO RICO AND
AMOUNTS ARE CLIMBING. INTERMITTENT SHOWERS ARE EXPECTED TO
CONTINUE THROUGH FRIDAY WITH THE LEAST RAIN IN NORTH WESTERN
PUERTO RICO TONIGHT AND INCREASING SHOWERS ALONG THE SOUTH COAST.
1 TO 3 INCHES OVER THE GENERAL AREA AND UP TO 8 INCHES IN ISOLATED
LOCALITIES ARE EXPECTED IN THE NEXT 24 TO 36 HOURS. WINDS FROM 1
TO 15 KFT RANGED BETWEEN 30 AND 45 KNOTS IN THE 23/18Z SOUNDING
AND SOME OF THESE WINDS CONTINUE TO COME DOWN TO GROUND LEVEL IN
ISOLATED AREAS OVER THE ISLANDS. YABUCOA REPORTED 29 KNOTS WITH A
GUST TO 39 JUST BEFORE 5 PM AST. AN UNOFFICIAL REPORT OF A GUST OF 45
MPH WAS RECEIVED FROM SAINT JOHN THIS AFTERNOON. REPORTS HAVE BEEN
RECEIVED OF MINOR DAMAGE ACROSS THE AREA AND POWER OUTAGES IN
SAINT CROIX.

MODELS CONTINUE TO BRING HIGH VALUES OF FAIRLY DEEP MOISTURE OVER
THE AREA FROM THE SOUTHEAST. PRECIPITABLE WATER VALUES CONTINUE
OVER 2 INCHES UNTIL SUNDAY MORNING AND RETURN TO 2 PLUS INCHES
SEVERAL TIMES BEFORE THURSDAY. IN ADDITION TROPICAL STORM
JOYCE...ALTHOUGH IT WILL NOT HAVE A DIRECT IMPACT ON THE LOCAL
AREA...WILL HAVE THE EFFECT OF PULLING THE MOISTURE TRAIL LEFT BY
ISAAC AND THE ITCZ BACK OVER THE AREA FRIDAY THROUGH TUESDAY. THIS
WILL ADD CONSIDERABLE FUEL TO THE CONVECTIVE MIXTURE THAT SHOULD
GENERATE SIGNIFICANT AMOUNTS OF RAINFALL DURING THE INTERVENING
PERIOD. WOULD EXPECT THIS TO EVENTUALLY RESULT IN SOME FLOODING
ACROSS THE AREA.

AVIATION...
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH TROPICAL STORM ISAAC
WILL CONTINUE AFFECTING THE LOCAL AREA THROUGH THE NIGHT AND
TOMORROW. AS A RESULT...PERIODS OF MVFR/IFR CONDITIONS AS WELL AS
MOUNTAIN OBSCURATIONS ARE EXPECTED ACROSS ALL TAF SITES THROUGH
THE FORECAST PERIOD. BANDS OF MODERATE TO HEAVY RAIN...GUSTY WINDS
IN EXCESS OF 25 TO 30 KTS CAN BE EXPECTED OVERNIGHT.

MARINE...SEAS AT BUOY 42060 HAVE BEEN SEEN AS HIGH 11 FEET. THE
NEAR SHORE BUOY AT PONCE HAS REPORTED SEAS JUST OVER 7 FEET. THIS
REPRESENTS LOWER SEAS THAN ORIGINALLY EXPECTED AND FORECASTS HAVE
BEEN LOWERED SOMEWHAT FOR THE REST OF THE TRANSIT OF TROPICAL
STORM ISAAC. SEAS SHOULD DIMINISH IN THE EASTERN HALF OF THE
FORECAST AREA SOON...WITH SEAS IN THE WESTERN HALF RISING UNTIL
TONIGHT. CURRENTLY CAN'T SEE SEAS RISING MUCH ABOVE 14 FEET
ANYWHERE AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  76  85  78  88 /  80  70  50  50
STT  78  87  78  83 /  90  80  60  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR CENTRAL INTERIOR-
     CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
     CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

     TROPICAL STORM WARNING FOR CENTRAL INTERIOR-CULEBRA-EASTERN
     INTERIOR-MAYAGUEZ AND VICINITY-NORTH CENTRAL-NORTHEAST-
     NORTHWEST-PONCE AND VICINITY-SAN JUAN AND VICINITY-
     SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

VI...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

     TROPICAL STORM WARNING FOR ST CROIX-ST. THOMAS/ST. JOHN/ADJACENT
     ISLANDS.

COASTAL WATERS...

&&

72/64
Hazardous weather outlook, Aug 23, 3:59 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
459 PM AST THU AUG 23 2012

AMZ710>745-PRZ001>013-242100-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
459 PM AST THU AUG 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

TROPICAL STORM ISAAC WILL MOVE GENERALLY WEST NORTHWEST NEXT 24
HOURS THROUGH SATURDAY. HEAVY RAINFALL IS EXPECTED TONIGHT THROUGH
FRIDAY...ESPECIALLY ACROSS SOUTHERN AND EASTERN PUERTO RICO.
PLEASE REFER TO HURRICANE LOCAL STATEMENT AND FLASH FLOOD WATCH
MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAVY RAINS WILL CONTINUE THROUGH FRIDAY AND BEGIN TO DIMINISH
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF THREE INCHES OF RAIN OR MORE AND/OR FLOODING
WOULD BE GREATLY APPRECIATED.

AMZ715-725-VIZ001-002-242100-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
459 PM AST THU AUG 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

TROPICAL STORM ISAAC WILL MOVE GENERALLY WEST NORTHWEST NEXT 24
HOURS THROUGH SATURDAY. HEAVY RAINFALL IS EXPECTED TONIGHT
THROUGH FRIDAY ESPECIALLY ACROSS PORTIONS OF THE LOCAL ISLANDS.
PLEASE REFER TO HURRICANE LOCAL STATEMENT AND FLASH FLOOD WATCH
MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAVY RAINS WILL CONTINUE THROUGH FRIDAY AND BEGIN TO DIMINISH
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF THREE INCHES OF RAIN OR MORE AND/OR FLOODING
WOULD BE GREATLY APPRECIATED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 10:11 PM CDTWind AdvisoryJSJ6 hr
Aug 23, 10:47 PM CDTAreal Flood AdvisoryJSJ10 hr
Aug 23, 10:54 PM CDTSpecial Marine WarningJSJ81 min
Aug 23, 10:54 PM CDTSpecial Marine WarningJSJ5 hr
Aug 24, 3:03 AM CDTFlash Flood WarningJSJ110 min
Aug 24, 3:19 AM CDTAreal Flood AdvisoryJSJ116 min
Aug 24, 5:54 AM CDTSpecial Marine WarningJSJ111 min
Aug 24, 6:34 AM CDTAreal Flood AdvisoryJSJ3 hr
Aug 24, 7:21 AM CDTAreal Flood AdvisoryJSJ6 hr
Aug 24, 7:28 AM CDTSpecial Marine WarningJSJ2 hr
Aug 24, 7:43 AM CDTFlash Flood WarningJSJ3 hr
Aug 24, 8:01 AM CDTAreal Flood AdvisoryJSJ7 hr
Aug 24, 8:19 AM CDTAreal Flood AdvisoryJSJ7 hr
Aug 24, 9:25 AM CDTSpecial Marine WarningJSJ2 hr
Aug 24, 9:53 AM CDTFlash Flood WarningJSJ5 hr
Aug 24, 10:22 AM CDTSpecial Marine WarningJSJ113 min
Aug 24, 11:52 AM CDTFlash Flood WarningJSJ3 hr
Aug 24, 11:55 AM CDTAreal Flood AdvisoryJSJ3 hr
Aug 24, 12:18 PM CDTSpecial Marine WarningJSJ117 min
Aug 24, 1:31 AM CDTAreal Flood AdvisoryJSJ119 min

Nearby

Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.